# SDR 99ZZZX2247

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 12444412
- Condition: Malfunctioned
- Location: Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT GAUGE HANGS.  REMOVED AND REPLACED.
